# SDR WX0A071492

- Difficulty date: January 21, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N416NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49555
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E PREVIOUS REPAIRED #30 FROM M362 FOUND .750 INCH LENGTH CRACK IN INTERNAL DOUBLER.  FABRICATED REPLACEMENT INTERNAL DOUBLER, LOCATED, DRILLED AND INSTALLED.
